Chebyshev generalized finite spectral method for linear and nonlinear waves
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (7): 3649-3654    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Chebyshev generalized finite spectral method for linear and nonlinear waves
Li Yok-Sheng1, Lin Dong2, Zhan Jie-Min3
(1)香港理工大学土木及结构工程系,香港九龙; (2)中山大学应用力学与工程系,广州 510275; (3)中山大学应用力学与工程系,广州 510275;中山大学近岸海洋工程广东省重点实验室,广州 510275
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn